ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Bleher, FM and Chinburg, T and Greenberg, R and Kakde, M and Pappas, G and Sharifi, R and Taylor, MJ (2020) Higher chern classes in iwasawa theory. In: American Journal of Mathematics, 142 (2). pp. 627-682.

This list was generated on Sun Aug 9 17:41:04 2020 IST.